Coldrex

 Coldrex

Coldrex - combined preparation for the treatment of symptoms of colds and flu.

Pharmacological action

Coldrex has antipyretic, analgesic and anti-inflammatory properties.

Application Coldrex promotes vasoconstriction nose, eliminate swelling of the mucous membrane of the nose and throat, replenish lack of vitamin C for colds and flu.

Koldreks tablets have in its composition, 500 mg of acetaminophen (antipyretic and analgesic effect), 30 mg of ascorbic acid (Vitamin C compensates for the deficiency), 25 mg of caffeine (tonic effect), 20 mg terpine (facilitates expectoration, reinforcing bronchial secretion). 5 mg of phenylephrine (reduces swelling of the nose and make breathing easier).

Coldrex Hawtrey is a powder intended for solution, in the form of heat which is taken orally.

One packet contains Koldreks hotra 750mg paracetamol, 60mg of ascorbic acid and 10 mg fenileferina.

Coldrex Knight - syrup for oral administration, 10 ml of which contained 500 mg of acetaminophen, 10 mg of promethazine (an antihistamine that restores nasal breathing and reduces the amount of bleeding from the nose), and 7, 5 mg of dextromethorphan (relieves cough by suppressing the cough center) .

Indications Coldrex

Use the above preparations of Coldrex instruction recommends to relieve such symptoms of colds and flu include headache, fever, chills, feeling of nasal congestion, runny nose, sore and scratchy throat, pain in joints and muscles.

Contraindications

Application Coldrex contraindicated in case of hypersensitivity, lack of glucose-6-phosphate dehydrogenase deficiency, severe kidney or liver disorders, blood diseases, diabetes, hyperthyroidism, prostate cancer, hypertension, heart disease, angle-closure glaucoma, concomitantly with other drugs containing acetaminophen.

If pregnant or nursing a decision on whether the application takes Coldrex doctor.

Additional contraindications to the use of Coldrex Knight are epilepsy and receiving in the last two weeks of antidepressants.

Instructions for use Coldrex

Coldrex pills is recommended to take 4 times a day: Adults and children over 12 years - 2 pcs., For children 6-12 years - 1 pc.

 Coldrex Hawtrey
 Koldreks hotra before use is dissolved in hot water, if necessary, add sugar and cold water. Adults appoint one sachet every 4 to 6 hours for children older than 12 years - every 6 hours. The maximum daily dose for adults Coldrex Hawtrey - 4 bags for children over 12 years - 3 bags.

Coldrex Knight should be taken at bedtime: adults and children over 12 years - 20 ml, for children 6-12 years - 10 ml. If during the day was passed at a total dose of paracetamol 4 g, from the use of Coldrex Knight should be discarded.

Application Coldrex longer than 5 days without consulting a doctor is prohibited, the maximum duration of the self-administration Coldrex Knight - 3 days.

Side effect

The instructions to Coldrex describes such undesirable effects of the drug, such as:

  • dry mouth, diarrhea, vomiting, nausea, elevated liver enzymes;
  • heart rhythm disturbances, neutropenia, leukopenia, anemia, thrombocytopenia, agranulocytosis, increased blood pressure;
  • irritability, dizziness, insomnia, headache, tinnitus, tremor of the extremities;
  • renal colic, reduction of urine volume, nephrotoxicity;
  • allergic skin reactions, changes in blood glucose level, increased sweating.

Additional Information

Keep Coldrex instruction recommends in a place where the temperature does not exceed 25 0 C. Shelf life Coldrex tablets - 4 years, Coldrex Hawtrey - 3 years Coldrex Knight - 2 years.





Яндекс.Метрика